# SDR A6WA200940506

- Difficulty date: August 13, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED ABOVE THE CARGO DOOR TRACK AT FS 621.00, LBL 27.50, WL 130.00 CRACK LENGTH IS .250 INCH.  REPAIR ON AFT PRESSURE BULKHEAD WEB ABOVE CARGO DOOR TRACK IAW REO 601R-53-16-1541, REV B.  (K)
